# SDR ASAA2024011447287

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 72,520 hours, 38,219 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR WILL NOT STAY CONNECTED TO THE DISENGAGE BRACKET. GROUNDED - YES. INSP'D R1 GIRT BAR BRACKETS. BOTH BRACKETS NOTED AS LOOSE.J.BARNES59531 RESECURED GIRT BAR BRACKETS REF SRM 51-40-02 T.BEAGLE25995 1/14/24 RMVD SLIDE PACK ASSY. REINSTALLED R1 DOOR SLIDE PACK ASSY REF MM 25-66-01-400-804. SLIDE PACK GAUGE IS IN THE WINDOW.
